# SDR AALA202501021754

- Difficulty date: December 31, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N339SU
- Make and model: Boeing 737823
- Aircraft serial: 44485
- Aircraft time: 12,344 hours, 4,634 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY DOOR STICKS AND DIFFICULT TO OPERATE. ADJUSTED LAVATORY-D DOOR AND LUBED UPPER TRACK. PER AMM 25-40-14.
